Alert archive / Nebraska / Wind Chill Advisories in 2021
Wind Chill Advisory 3, NWS Omaha, NE
NWS Omaha, NE issued this wind chill advisory at Feb 11, 2021, 2:16 PM CST for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Feb 12, 2021, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2021, 2:16 PM CST (20:16 UTC)
- In effect from
- Feb 12, 2021, 12:00 AM CST
- Expired
- Feb 12, 2021, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Omaha, NE
All 38 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
428 WWUS43 KOAX 112016 WSWOAX URGENT - WINTER WEATHER MESSAGE National Weather Service Omaha/Valley NE 216 PM CST Thu Feb 11 2021 IAZ069-079-080-090-091-NEZ030>034-042>045-050>053-065>068-078- 120430- /O.NEW.KOAX.WC.Y.0003.210212T0600Z-210212T1800Z/ /O.NEW.KOAX.WW.Y.0010.210212T1500Z-210213T1200Z/ Pottawattamie-Mills-Montgomery-Fremont-Page-Boone-Madison-Stanton- Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders- Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Including the cities of Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, and Wilber 216 PM CST Thu Feb 11 2021 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST SATURDAY... * WHAT...For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 25 below zero. For the Winter Weather Advisory, total snow accumulations of 1 to 4 inches. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest Iowa. * WHEN...For the Wind Chill Advisory, from midnight tonight to noon CST Friday. For the Winter Weather Advisory, from 9 AM Friday to 6 AM CST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning and evening commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ043-055-056-NEZ011-012-015>018-088>093-120430- /O.NEW.KOAX.WC.Y.0003.210212T0600Z-210212T1800Z/ Monona-Harrison-Shelby-Knox-Cedar-Thurston-Antelope-Pierce-Wayne- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 216 PM CST Thu Feb 11 2021 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...From midnight tonight to noon CST Friday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
3 follow-up statements
006 WWUS43 KOAX 120237 WSWOAX URGENT - WINTER WEATHER MESSAGE National Weather Service Omaha/Valley NE 837 PM CST Thu Feb 11 2021 IAZ069-079-080-090-091-NEZ030>034-042>045-050>053-065>068-078- 121045- /O.CON.KOAX.WC.Y.0003.210212T0600Z-210212T1800Z/ /O.CON.KOAX.WW.Y.0010.210212T1500Z-210213T1200Z/ Pottawattamie-Mills-Montgomery-Fremont-Page-Boone-Madison-Stanton- Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders- Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Including the cities of Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, and Wilber 837 PM CST Thu Feb 11 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST SATURDAY... * WHAT...For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 25 below zero. For the Winter Weather Advisory, snow expected. Total snow accumulations of 1 to 3 inches. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest Iowa. * WHEN...For the Wind Chill Advisory, from midnight tonight to noon CST Friday. For the Winter Weather Advisory, from 9 AM Friday to 6 AM CST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ043-055-056-NEZ011-012-015>018-088>093-121045- /O.CON.KOAX.WC.Y.0003.210212T0600Z-210212T1800Z/ Monona-Harrison-Shelby-Knox-Cedar-Thurston-Antelope-Pierce-Wayne- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 837 PM CST Thu Feb 11 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...From midnight tonight to noon CST Friday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
404 WWUS43 KOAX 120925 WSWOAX URGENT - WINTER WEATHER MESSAGE National Weather Service Omaha/Valley NE 325 AM CST Fri Feb 12 2021 IAZ069-079-080-090-091-NEZ030>034-042>045-050>053-065>068-078- 121730- /O.NEW.KOAX.WC.Y.0004.210213T0600Z-210213T1800Z/ /O.CON.KOAX.WC.Y.0003.000000T0000Z-210212T1800Z/ /O.CON.KOAX.WW.Y.0010.210212T1500Z-210213T1200Z/ Pottawattamie-Mills-Montgomery-Fremont-Page-Boone-Madison-Stanton- Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders- Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Including the cities of Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, and Wilber 325 AM CST Fri Feb 12 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST SATURDAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY... * WHAT...For the first Wind Chill Advisory, very cold wind chills. Wind chills as low as 25 below zero. For the Winter Weather Advisory, snow expected. Total snow accumulations of 1 to 3 inches. For the second Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest Iowa. * WHEN...For the first Wind Chill Advisory, until noon CST today. For the Winter Weather Advisory, from 9 AM this morning to 6 AM CST Saturday. For the second Wind Chill Advisory, from midnight tonight to noon CST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ043-055-056-NEZ011-012-015>018-088>093-121730- /O.NEW.KOAX.WC.Y.0004.210213T0600Z-210213T1800Z/ /O.CON.KOAX.WC.Y.0003.000000T0000Z-210212T1800Z/ Monona-Harrison-Shelby-Knox-Cedar-Thurston-Antelope-Pierce-Wayne- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 325 AM CST Fri Feb 12 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY... * WHAT...For the first Wind Chill Advisory, very cold wind chills. Wind chills as low as 30 below zero. For the second Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Portions of northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...For the first Wind Chill Advisory, until noon CST today. For the second Wind Chill Advisory, from midnight tonight to noon CST Saturday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
242 WWUS43 KOAX 121732 WSWOAX URGENT - WINTER WEATHER MESSAGE National Weather Service Omaha/Valley NE 1132 AM CST Fri Feb 12 2021 IAZ069-079-080-090-091-NEZ030>034-042>045-050>053-065>068-078- 130145- /O.EXP.KOAX.WC.Y.0003.000000T0000Z-210212T1800Z/ /O.CON.KOAX.WW.Y.0010.000000T0000Z-210213T1200Z/ /O.CON.KOAX.WC.Y.0004.210213T0600Z-210213T1800Z/ Pottawattamie-Mills-Montgomery-Fremont-Page-Boone-Madison-Stanton- Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders- Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Including the cities of Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, and Wilber 1132 AM CST Fri Feb 12 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TO NOON CST SATURDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... * WHAT...For the Winter Weather Advisory, snow. Additional snow accumulations of 1 to 3 inches. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest Iowa. * WHEN...For the Winter Weather Advisory, from 9 AM this morning to 6 AM CST Saturday. For the Wind Chill Advisory, from midnight tonight to noon CST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ043-055-056-NEZ011-012-015>018-088>093-130145- /O.EXP.KOAX.WC.Y.0003.000000T0000Z-210212T1800Z/ /O.CON.KOAX.WC.Y.0004.210213T0600Z-210213T1800Z/ Monona-Harrison-Shelby-Knox-Cedar-Thurston-Antelope-Pierce-Wayne- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 1132 AM CST Fri Feb 12 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero. * WHERE...Portions of northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...For the first Wind Chill Advisory, until noon CST today. For the second Wind Chill Advisory, from midnight tonight to noon CST Saturday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 11:42 AM CST, 2 hours 34 minutes earlier.
Area forecast discussion, Feb 11, 11:42 AM CST, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1142 AM CST Thu Feb 11 2021 ...Updated Aviation Forecast Discussion... .DISCUSSION... Issued at 325 AM CST Thu Feb 11 2021 Summary: We have a few chances of snow in the forecast, with total accumulation of 1 to 5 inches. And dangerously cold wind chills are expected to redevelop each morning from Friday through next Tuesday, with 25 to 35 below at times. Today and Tonight: Scattered flurries have developed across portions of east central and northeast NE early this morning. This trend will continue through the day as a weak impulse moves through the northern Plains. Measurable snow will be possible along/north of Interstate 80 where the deepest saturation exists, but amounts will be pretty light less than an inch with the highest amounts closer to an inch near the ND/SD border. And there could be scattered snow showers that impact the afternoon commute, with light snow lingering across the Platte River valley through early evening. Southeast NE will likely remain dry today. High temperatures today ranges from 5 to 10 with northeasterly winds 5 to 10 mph. Friday into Saturday: Low temperatures Friday morning could drop to the single digits above and below zero. And there may be scattered locations that reach 20 below wind chill, especially if there's any clearing after the first system departs the area. Will let the day shift take a look for any wind chill headlines needed but a few areas could need a wind chill advisory tomorrow morning. The next upper level impulse moving out of the Central Rockies will impact the region Friday into Friday night. Snow will become likely across most of the area through the day Friday, with the accumulating snow ending by daybreak Saturday. Due to a longer duration of snow, snowfall amounts could range from 1 to 4" of fluffy accumulation, with snow ratios easily reaching 16-20:1 and possibly even a little higher. High temps both Friday and Saturday are again only in the single digits. And we should be on track to set new low maximum temperature records on Saturday as well. Wind chill values Saturday morning again should drop into the 20 to 25 below zero range so will likely need another wind chill advisory. Sunday into Monday: The coldest night of week has shifted forward about 24 hours. This is due to more clouds coming into the region with the next impulse moving out of the Central Rockies on Sunday. And while it will be very cold Sunday morning with lows from 6 to 15 below, the more widespread 15 to 20 below air temperatures are now expected Monday morning, when snow will be ending, skies may be clearing, with a 1047 high nosing into the area. During this time Sunday into Monday, we'll see wind chills of 25 to 35 below zero, and daytime highs will struggle to even get above zero both Sunday and Monday. Both will be good indoor days. The last time we had 2 consecutive days with highs below zero was Feb 1996 in Omaha, Feb 1994 in Lincoln, and December 1989 in Norfolk. Low max records should also be broken Sunday, and we could set a new low min temp record for Lincoln for Monday as well. And while Sunday into Monday is beyond our official snowfall forecast window, the NBM model suggests another 1-3" of very light fluff will be possible, with the highest amounts south of Interstate 80. Tuesday through Thursday: One more morning of wind chills 25 to 35 below Tuesday, but otherwise, it's a dry period. Highs in the single digits Tuesday, and finally back into the teens for Wednesday, and then highs a few degrees either side of 20 for Thursday. Ah, the warmth returns. Long Range Outlook: Climate outlooks continue to highlight below normal temperatures in both the 6-10 and 8-14 day periods through February 24. And while the coldest days will occur this coming Sunday/Monday, there will be a slow warming trend after that. Both the 11/00z GEFS and EPS suggest temperatures could reach freezing by 20th/21st, but that's still below normal. And given the deep snow pack that will exist across the area, it may take until March to finally get back to normal temps across the region. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1107 AM CST Thu Feb 11 2021 Regional obs and radar mosaic was revealing areas of periodic -SN pushing eastward across northern NE. Latest obs at KOFK was reporting -SN. Given trends and latest models believe -SN will continue at KOFK through the rest of this afternoon before coming to a close before early evening. At KOMA, decided to handle the -SN moving in with TEMPO groups as confidence is low activity will be continuous through early evening. As for KLNK, confidence is low any -SN activity will make it that far south. Otherwise models indicating -SN may ramp up again by late Friday morning for the most part at KOFK and KLNK. Therefore have introduced PROB30s to reflect this. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...DeWald AVIATION...DEE
Hazardous weather outlook, Feb 11, 11:17 AM CST, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1117 AM CST Thu Feb 11 2021 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-120730- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1117 AM CST Thu Feb 11 2021 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight Some light snow will be possible today along and north of Interstate 80. Less than an inch is expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Dangerously cold weather will continue through early next week. Wind chills will again become hazardous Friday through next Tuesday. Wind chill indices will range generally from 20 to 25 below Friday and Saturday morning. Wind chills could drop to 25 to 35 below from Sunday through Tuesday. Wind chill advisories and warnings will eventually be needed. Another round of snow is possible Friday into early Saturday morning. Total accumulations could range from 1 to 4 inches. The Friday evening commute will especially be impacted. And yet another round of additional light snow will be possible along and south of Interstate 80 Sunday into Monday with another 1 to 3 inches. .SPOTTER INFORMATION STATEMENT... Storm spotter activation will not be needed.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 2:16 PM CST | Winter Weather Advisory | OAX | Boone, Burt, Butler, Cass, Colfax, Cuming and 12 more | 40 hr |
Nearby
Wind Chill Advisories in Nebraska, 2021Wind Chill Advisories in Iowa, 2021Every wind chill advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.